File(s) not publicly available

Delay-dependent H∞ control of linear discrete-time systems with an interval-like time-varying delay

journal contribution
posted on 06.12.2017, 00:00 authored by Y He, M Wu, Qing-Long HanQing-Long Han, JH She
The free-weighting-matrix approach is developed to study the H control of linear discrete-time systems with an interval-like time-varying delay. First, a delay- and range-dependent criterion for a given H performance is derived. Second, a memoryless H state-feedback controller is designed based on a performance analysis. Finally, two numerical examples demonstrate the effectiveness of the proposed method and show that both the upper bound and range of an interval-like time-varying delay affect the stability and/or H performance of a system.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

39

Issue

4

Start Page

427

End Page

436

Number of Pages

10

ISSN

1464-5319

Location

Oxfordshire, United Kingdom

Publisher

Taylor and Francis Ltd.

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Business and Informatics; Institute for Resource Industries and Sustainability (IRIS); Tokyo University of Technology; Zhong nan da xue;

Era Eligible

Yes

Journal

International journal of systems science.